# SDR CA010809005

- Difficulty date: July 18, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23065833
- Condition: Separated
- Location: Engine
- Part time: 373 hours, 510 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER AN INFLIGHT SHUTDOWN, THE ENGINE WAS DISMANTLED AT THE VANCOUVER SERVICE CENTRE OF STANDARD AERO. THE LOCAL TSB, ROLLS ROYCE AND CUSTOMER WERE ALL PRESENT DURING THE TEARDOWN INVESTIGATION. IN THE DISMANTLING OF THE TURBINE ASSEMBLY, THE 3RD STAGE TURBINE WHEEL WAS MISSING ONE ENTIRE BLADE. THE BLADE HAD SEPARATED AND CAUSED SIGNIFICANT DOWNSTREAM DAMAGE. THE EXACT CAUSE OF THE FAILURE IS CONSIDERED UNKNOWN. IN CONJUNCTION WITH THE TSB IN VANCOUVER, THE FAILED PARTS WILL BE FORWARDED TO ROLL ROYCE IN INDIANAPOLIS FOR A FULL METALURGICAL INVESTIGATION.
